# SDR CALA2017012000129

- Difficulty date: January 17, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 75,707 hours, 18,469 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 75381299001
- Part serial: 0522
- Condition: Burned
- Location: Potable Water
- Part time: 67,420 hours, 16,478 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AND SMOKE IN AFT CABIN.  RT RECIRCULATION FAN INOPERATIVE.  PERFORMED SMOKE IN THE CABIN CONDITIONAL INSPECTION IAW AMM TASK 05-51-58-910-801C1, REPLACED POTABLE WATER COMPRESSOR. OPS CHECKED GOOD IAW AMM 38-15-01. REMOVED AND REPLACED RIGHT RECIRCULATION FAN IAW AMM 21-25-01.
